# SDR DALA2023101408452

- Difficulty date: October 11, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 55,669 hours, 39,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD DOOR L1 AND R1 DOOR LOWER EXIT SIGNS NOT ILLUMINATED. REPLACED BATTERY PACK AT B5-118 IAW B717 AMM 33-51. (LP #4992105)
